# SDR 98ZZZX564

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376ES
- Make and model: Cessna 172R
- Aircraft serial: 17280059
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lower Left
- Part time: 271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND FIREWALL CRACKED UNDER COWL FASTENER DOUBLER.  AIRCRAFT HAS ONLY 271.0 HOURS TOTAL TIME.  ADVISED MANUFACTURER CRACK WAS 2 INCHES LONG WITH ANOTHER CRACK 1 INCH LONG PROTRUDING FROM THE 2 INCH CRACK MAKING A 'Y'.
